Hey guys, so Hannah has been working very hard at getting this blog going again. Hopefully we will have many more people posting, including some guests!
Things have been pretty interesting for me lately. Over the last month I've noticed that my sensitivities have improved a lot! My level of sensitivity to sound, light, touch, smell, temperature ect.. really varies alot from day to day, but most of the time I am probably only 1/2 or 1/3 as sensitive as I used to be. I have had a few bad days where my sensitivities were extreme like they normally are, but otherwise the only time my sensitivities were really bad was when I had migraines.
I'm thrilled! There's so many little things like being able to take a shower without needing ear plugs for the noise of the running water, or being able to turn up the volume louder on the TV, or being able to wear jeans with no protection despite the scratchy fabric. My dad is taking me out to places like stores and libraries more often, and at dangerous/busy times of the day. Normally when I try to go to a store or library or something, we go late at night or dinner time so that the stores will be empty and quieter. Now I'm getting a little more adventurous!
My POTS has been a little worse though, and more.. unpredictable than usual. I'm having huge swings and I never know how I'm going to be feeling every day. On good days I can usually stand for 10-20 minutes! In general on those days, as long as I take my meds, and my salt, and get fluids, and I don't do anything stupid like jump up and down or try to run up a flight of stairs, I'm usually fine.
On medium days I can only stand for a few minutes (no more than 5 at the most), but I can sit up for as long as I want.
On bad days I can't stand at all, and sitting up may be difficult or I may not be able to sit up at all.
I never know what to expect, and its very annoying waking up and wondering what card my body has dealt me that day. I would consider increasing my meds, but while that may help on my bad and medium days, I'm afraid that it would mean I would be taking too much medication on my good days. Does that make any sense? lol
I'm getting kind of lightheaded, so I'm going to just save this. Talk to you guys soon.
Jesus Loves You!